# SDR RAIA00505014

- Difficulty date: May 17, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 18,330 hours, 20,350 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5436 - SPI - LEFT ENGINE WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE SECURED NR 1 ENGINE P-3 SENSING LINE, AND OPS CK OK.
